MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM DRIVE ACQUA IMPLANT, TITANIUM, 3.5X18; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM DRIVE ACQUA IMPLANT, TITANIUM, 3.5X18; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.896
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 12/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reports the implant placed failed to stabilize upon insertion.Another implant was not successfully placed in the same site on the same day.The implant will be forwarded to the manufacturer for investigation.There were no reported complications.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
CM DRIVE ACQUA IMPLANT, TITANIUM, 3.5X18
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7187632
Report Number3008261720-2018-00206
Device Sequence Number18855985
Product Code DZE
UDI-Device Identifier07899878018063
UDI-Public07899878018063
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K150182
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/12/2018
Report Date (Section F) 12/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date06/22/2019
Device Catalogue Number140.896
Device Lot Number800306482I
Other Device ID Number07899878018063
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/09/2018
Device Age1 MO
Event Location Other
Date Report to Manufacturer12/20/2017
Initial Date Received by Manufacturer 12/20/2017
Supplement Date Received by Manufacturer03/21/2018
Initial Report FDA Received Date01/12/2018
Supplement Report FDA Received Date04/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR